| Model Number |
SUTURE ANCHOR, 2.4MM PUSHLOCK , PEEK |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/04/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
It was reported that during a shoulder stabilization surgery the anchor broke off during insertion.No part of the device remained inside the patient.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.One unpackaged ar-2922ps, pushlock®, batch 15454409, was received for investigation.Visual evaluation noted that the anchor was broken and the eyelet was missing.No fragments were returned for investigation.Functional testing could not be performed due to the damage to the device.The most likely cause of the reported failure is improper bone preparation, misaligned insertion, or prying /leveraging the device.The complaint allegation is confirmed.Refer to the investigation photos.